PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 29(43), pp. 117--124 (1981)
LOCALLY NEARLY PARACOMPACT SPACES
Ilija Kovacevi\'cInstitut za matematiku, Novi Sad, Yugoslavia
Abstract: a new class of topological spaces, namely the class of locally nearly paracompact spaces has been introduced. This class contains the class of nearly paracompact spaces and is contained in the class of locally almost paracompact spaces.
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts